An absolutely continuous bivariate Topp-Leone distribution: A useful model on a bounded domain


GENÇ A. İ.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.46, no.19, pp.9726-9742, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 19
  • Publication Date: 2017
  • Doi Number: 10.1080/03610926.2016.1218026
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.9726-9742

Abstract

We introduce an absolutely continuous bivariate generalization of the Topp-Leone distribution, which is a special member of the proportional reversed hazard family using a one-parameter bivariate exchangeable distribution. We show that a copula approach could also be used in defining the bivariate Topp-Leone distribution. The marginal distributions of the new bivariate distribution have also Topp-Leone distributions. We study its distributional and dependence properties. We estimate the parameters by maximum-likelihood procedure, perform a simulation study on the estimators, and apply them to a real data set. Furthermore, we give a way of generating bivariate distributions using the proposed distribution.